# SDR P5CA9500758

- Difficulty date: August 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N852FT
- Make and model: Boeing 747122
- Aircraft serial: 19757
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Press Deck
- Condition: Corroded
- Location: Bs 1325
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION AT BS 1325 RIGHT OUTBOARD PRESSURE DECK FLOOR, OUTBOARD LOWER CHORD JOINT.  CORROSION REMOVED WITHIN LIMITS PER BOEING SRM 53-10-01, INSTALLED DOUBLER WHERE MATERIAL WAS REMOVED AS PER BOEING SRM 51-40-02.
